MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1000
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review could not be reviewed due to the unknown lot number.
 
Event or Problem Description
Event occurred regarding a tego connector f/catheter where it was reported that device plugs up whenever patient tries to use it and does not want to use it anymore.There were patient involvement and no harm.

Brand Name
TEGO® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24443349
Report Number9617594-2026-00190
Device Sequence Number10364055
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public00840619026059
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown